MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 9F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 9F; INTRODUCER, CATHETER
Model Number 405116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information was requested but not received.
 
Event or Problem Description
During an implantable cardiac defibrillator procedure (icd), sheath damage occurred during insertion into the subclavian along a standard guide.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 9f peel-away introducer sheath was received for evaluation.The sheath distal tip had been split in multiple locations, including along the intended scorelines.The dilator was inserted into the sheath the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the split sheath tip is consistent with damage during use.

Brand Name
PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 9F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10969972
Report Number3005334138-2020-00615
Device Sequence Number2178098
Product Code DYB
UDI-Device Identifier05414734204149
UDI-Public05414734204149
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number405116
Device Catalogue Number405116
Device Lot Number7299679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1